The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 74, Issue 2, 1999
Metadata
 

Acyclic covers
John J. Millson
pp. 173–178
Abstract | Full-Text PDF (117 KB) | Metadata

The conjugacy problem for Dehn twist automorphisms of free groups
M. M. Cohen and M. Lustig
pp. 179–200
Abstract | Full-Text PDF (260 KB) | Metadata

Compactification of moduli space of harmonic mappings
J. Chen and Gang Tian
pp. 201–237
Abstract | Full-Text PDF (326 KB) | Metadata

Covering degrees are determined by graph manifolds involved
Shicheng Wang and F. Yu
pp. 238–247
Abstract | Full-Text PDF (150 KB) | Metadata

The singly periodic genus-one helicoid
D. Hoffman, H. Karcher and F. Wei
pp. 248–279
Abstract | Full-Text PDF (1232 KB) | Metadata

A character formula for a family of simple modular representations of $ GL_n $
O. Mathieu and Athanase Papadopoulos
pp. 280–296
Abstract | Full-Text PDF (226 KB) | Metadata

Isotopy and invariants of Albert algebras

pp. 297–305
Abstract | Full-Text PDF (147 KB) | Metadata

Projectively equivalent metrics, exact transverse line fields and the geodesic flow on the ellipsoid
S. Tabachnikov
pp. 306–321
Abstract | Full-Text PDF (182 KB) | Metadata

Milnor link invariants and quantum 3-manifold invariants
N. Habegger and Kent E. Orr
pp. 322–344
Abstract | Full-Text PDF (253 KB) | Metadata